# SDR P2EA96003

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Gear Handle
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 130 - MCI - LANDING GEAR RED LIGHTS CAME ON DURING APPROACH, CYCLED GEAR AND LANDED UNEVENTFUL.  MAINTENANCE FOUND SWITCH IN GEAR HANDLE DIRTY, CLEANED AND LUBRICTED SWITCH AND HANDLE.  OPS CHECK GOOD.  (M)
